# SDR WX0A2020081973557

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 43,138 hours, 29,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 103978
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM A CABIN EMERGENCY LIGHTING TEST. BATTERY EPSU 11WL EMER L AND BATTERY EPSU 13WL AFT L AND BATTERY EPSU 12WL EMER R FAILED. / R/R EMERGENCY BATTARIES PER AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
